# SDR DALA2018022001015

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 57,799 hours, 22,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON ANGLE STATION 994 BTW LBL 35 TO LBL 45 AT PASSENGER COMPARTMENT W2. MAINTENANCE REPLACED ANGLE PER SRM 51-40-02 AND DWG 147A5710-2 REV C.
